Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
ISSN-L : 1342-5668
Generalized Formulation and Fast Solution of Optimal Design for Expansion of Existing Water Distribution Networks
Akihiko UDO
Author information
JOURNALS FREE ACCESS

1988 Volume 1 Issue 1 Pages 1-8

Details
Abstract

In the previous works, the author developed a method of optimal design for expansion of existing water distribution networks. The novel feature of this method is that it clarifies the trade-off relationship between enhancement of the supply stability (or reliability) and reduction of the construction cost. This paper generalizes the formulation so that it copes with the existence of a variety of hydraulic elements and introduces a combination of the penalty functions and the Newton method instead of the previous solution based on the generalized reduced gradient method so that the computational time is reduced and ill-conditioned problems are made solvable.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Next article
feedback
Top